MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Catalog Number 662875
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after using bd facslyric¿ erroneous results were acquired.The following information was provided by the initial reporter: it was reported by the customer that absolute values trending high for cd3,cd8,cd45 trucount assay.Cx says the absolute numbers are too high for the ivd cd3,cd8,cd45 trucount assay.Cx has tried a new lot of csandt beads and tried going back to the old csandt bead lot and finds the absolute numbers for this test is still trending upward.Cx has been using calibrated pipettes and also trying reverse pipette techniques.Cx uses this instrument for clinical samples but the trends were noticed on normal controls.Cx says this issue may of impacted some clinical samples.Absolute values trending high for cd3,cd8,cd45 trucount assay.
 
Additional Manufacturer Narrative
G.7: multiple pma/510k# : k201814.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office (b)(6).G.1 - manufacturing site contact - (b)(4).H.6 investigation summary: based on the investigation results, the complaint was confirmed and the potential cause of the customer experiencing erroneous results on the facslyric was determined to be a worn-out pipette.The customer replaced the pipette during troubleshooting and the instrument is functioning as expected.Customer confirmed that there was no patient impact.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18066338
Report Number2916837-2023-00213
Device Sequence Number12655554
Product Code OYE
UDI-Device Identifier00382906628756
UDI-Public(01)00382906628756
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown